# SDR PNSA091001

- Difficulty date: October 8, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 41,756 hours, 31,324 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX ADVISED FLIGHT ATTENDANT OF  SMELL COMING OUT OF VENT.  CO PILOT WENT BACK AND CHECKED, VERIFIED IT IS SOMETHING ELECTRICAL, BUT NO SMOKE AND NO HEAT.  DIVERTED TO AKN, GETTING LEFT INTAKE LIGHT, LANDED WITHOUT INCIDENT.
